# SDR CA020208004

- Difficulty date: January 27, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,745 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2731 · Elevator Tab Control System
- Part: Skin
- Part number: 043200122
- Condition: Cracked
- Location: Elevator
- Part time: 11,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - CRACK FOUND ON PRE-FLIGHT. - CRACK LOCATED AT OUTBOARD AFT CORNER OF ELEVATOR UNDER TRIM TAB HINGE.
